Alert archive / Ohio / Special Marine Warnings in 2021

Special Marine Warning 24, NWS Cleveland, OH

June 29, 2021

NWS Cleveland, OH issued this special marine warning at Jun 29, 2021, 5:28 PM EDT. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2021, 5:28 PM EDT (21:28 UTC)
Expired
Jun 29, 2021, 7:00 PM EDT
In force
92 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Cleveland radar (KCLE), 51 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 681 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
681 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

670 
WHUS51 KCLE 292128
SMWCLE
LEZ144-163>165-292300-
/O.NEW.KCLE.MA.W.0024.210629T2128Z-210629T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
528 PM EDT Tue Jun 29 2021

The National Weather Service in Cleveland has issued a

* Special Marine Warning for...
  Nearshore waters from The Islands OH to Vermilion OH...
  Open waters from Reno Beach OH to Avon Point OH...

* Until 700 PM EDT.

* At 528 PM EDT, a severe thunderstorm capable of producing
  waterspouts was located 7 nm east of Kelleys Island, moving east at
  15 knots.

  HAZARD...Waterspouts and wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Waterspouts can easily overturn boats and create locally 
           hazardous seas. Small craft could be damaged in briefly 
           higher winds and suddenly higher waves.

* The severe thunderstorm will remain over mainly open waters.

LAT...LON 4145 8265 4155 8265 4158 8260 4162 8266
      4166 8266 4168 8258 4168 8240 4185 8201
      4160 8200 4155 8221 4151 8228 4151 8236
      4148 8237
TIME...MOT...LOC 2128Z 259DEG 15KT 4159 8255 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$

Kahn
3 follow-up statements
715 
FZUS71 KCLE 292208
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
608 PM EDT Tue Jun 29 2021

LEZ163-292218-
/O.CAN.KCLE.MA.W.0024.000000T0000Z-210629T2300Z/
608 PM EDT Tue Jun 29 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...
Open waters from Reno Beach OH to The Islands OH...

The thunderstorm has moved out of the warned area and no longer 
poses a significant threat to boaters.

LAT...LON 4158 8251 4168 8258 4168 8240 4185 8201
      4160 8200 4155 8221 4151 8228 4151 8236
      4148 8237 4146 8252
TIME...MOT...LOC 2208Z 259DEG 15KT 4162 8233 

$$

LEZ144-164-165-292300-
/O.CON.KCLE.MA.W.0024.000000T0000Z-210629T2300Z/
608 PM EDT Tue Jun 29 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 700 PM EDT...

For the following areas...
Nearshore waters from The Islands OH to Vermilion OH...
Open waters from The Islands OH to Avon Point OH...

At 608 PM EDT, a strong thunderstorm was located 10 nm northwest of
Lorain Harbor, moving east at 15 knots.

HAZARD...Wind gusts to nearly 50 knots.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

The strong thunderstorm will remain over mainly open waters.

LAT...LON 4158 8251 4168 8258 4168 8240 4185 8201
      4160 8200 4155 8221 4151 8228 4151 8236
      4148 8237 4146 8252
TIME...MOT...LOC 2208Z 259DEG 15KT 4162 8233 

HAIL...0.00IN
WIND...49KTS

$$

Kahn
590 
FZUS71 KCLE 292237
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
637 PM EDT Tue Jun 29 2021

LEZ144-164-292247-
/O.CAN.KCLE.MA.W.0024.000000T0000Z-210629T2300Z/
637 PM EDT Tue Jun 29 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...
Nearshore and Open waters from The Islands OH to Vermilion OH...

The thunderstorm has moved out of the warned area and no longer 
poses a significant threat to boaters.

LAT...LON 4169 8229 4176 8221 4185 8201 4160 8200
      4159 8205 4159 8206 4158 8207 4159 8208
      4155 8223 4151 8228
TIME...MOT...LOC 2237Z 270DEG 15KT 4164 8217 

$$

LEZ165-292300-
/O.CON.KCLE.MA.W.0024.000000T0000Z-210629T2300Z/
637 PM EDT Tue Jun 29 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 700 PM EDT...

For the following areas...
Nearshore waters from The Islands OH to Vermilion OH...
Open waters from Vermilion OH to Avon Point OH...

At 637 PM EDT, a strong thunderstorm was located 10 nm northwest of
Avon Point, moving east at 15 knots.

HAZARD...Wind gusts to nearly 50 knots.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

The strong thunderstorm will remain over mainly open waters.

LAT...LON 4169 8229 4176 8221 4185 8201 4160 8200
      4159 8205 4159 8206 4158 8207 4159 8208
      4155 8223 4151 8228
TIME...MOT...LOC 2237Z 270DEG 15KT 4164 8217 

HAIL...0.00IN
WIND...49KTS

$$

Kahn
176 
FZUS71 KCLE 292250
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
650 PM EDT Tue Jun 29 2021

LEZ165-292300-
/O.EXP.KCLE.MA.W.0024.000000T0000Z-210629T2300Z/
650 PM EDT Tue Jun 29 2021

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 700 PM EDT...

The affected areas were... 
Open waters from Vermilion OH to Avon Point OH...

The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.

LAT...LON 4169 8229 4176 8221 4185 8201 4160 8200
      4159 8205 4159 8206 4158 8207 4159 8208
      4155 8223 4151 8228
TIME...MOT...LOC 2250Z 259DEG 15KT 4165 8211 

$$

Kahn

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jun 29, 4:33 PM EDT, 55 minutes earlier.

Area forecast discussion, Jun 29, 4:33 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
433 PM EDT Tue Jun 29 2021

.SYNOPSIS...
A weak trough across the lower Great Lakes region will slowly
move southeast tonight into Wednesday. A more defined cold front
will cross the area on Thursday with a trough lingering through
Friday. High pressure will build in from the northwest Friday
night into Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
Showers and thunderstorms have developed across the forecast
area with some along the lake breeze in Northeast Ohio and then
along the instability gradient from North Central into Central
Ohio. In addition, convection is entering Northwest Ohio from
the west. Convection should continue spreading into Northwest
Ohio from the east and west and have some intensity and heavy
rain as this is the region with the highest instability with
temperatures in the 90 to 95 degree range. Some convection may
try to enter interior Northeast Ohio as the outflow from
convection surges southeast, but things are struggling at this
time. Will continue to follow radar trends and issue convective
products as appropriate with several severe thunderstorm
warnings, special weather statements, and flood advisories.

A weak surface trough will continue to move east across the
forecast area tonight and once diurnal heating wears off,
convection will be focused further north where some better upper
jet energy enters. Have highest chance PoPs near and over the
lake, dropping off slightly towards the south. The trough and
better jet energy will be across the area on Wednesday and
convection will perk up again during the afternoon hours,
focusing on the southeast portion of the area. There remains a
non-zero severe risk with instability rebuilding across the
region and with some jet energy aloft, things could become a bit
more organized than today, although the area could be the
southeast half of the area before racing off into PA and NY. The
trough slides southeast on Wednesday night as a cold front
approaches from the north, so rain chances will still be
expected although thunder and heavy rain will diminish.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
By Thursday, the upper trough becomes more positively tilted
and will sag south across the Great Lakes. Convective debris may
be in place across the area from Wednesday and Wednesday night,
so some uncertainty remains on how unstable we can get
Thursday. First thoughts are that the mid levels will be too dry
to support any widespread convection, even though we'll have
better deep layer shear with the trough. On Friday, the
unsettled pattern continues as the upper trough becomes less
progressive, stalls, and perhaps cuts off in the vicinity of the
eastern Great Lakes. This may provide enough low-level moisture
for some cloud cover on Friday, though the mid and upper levels
are fairly dry, so it may be hard to carry anything higher than
low-end chance showers at this time. Daytime heating and
steeper mid-level lapse rates may provide enough instability for
some afternoon and evening thunder as well.

Temperatures on Thursday and Friday will be back to normal to
slightly below normal, in the upper 70s to lower 80s; a welcome
relief from the heat and humidity from the past week.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The forecast cut-off upper low will progress east and south towards
the Mid-Atlantic Saturday and Sunday. Average to slightly below
average temperatures will continue to be expected for the July 4th
weekend. Slightly better moisture profile will be present on
Saturday, especially east of I-71, so could see some isolated to
scattered rain showers in the afternoon with perhaps some thunder
given . For now, thinking much of the area should be dry for July
4th (Sunday) with mostly pleasant weather. By Monday, upper ridging
begins to take hold across the Upper Midwest, extending into the
Great Lakes as the upper low moves into New England and eventually
off the coast by Monday night. A weak trough may brush the Great
Lakes on Monday night into Tuesday, so that will be something to
watch for precipitation chances Monday night into Tuesday. In
addition, normal to above average temperatures in the mid to upper
80s, in addition to increased low-level moisture, will arrive back
across the region.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Cumulus field and shower and thunderstorm activity is expanding
across the region this afternoon as convection is beginning to
tap into the warm, moist air mass. The most troublesome area in
the near term will be along the lake breeze as convection
develops in NE OH and NW PA. Have TS in the TAFs for KERI and
KCLE at TAF issuance and will continue these over the next
several hours with vsby in moderate rain being the main concern
but some MVFR ceilings could briefly enter. Elsewhere, TS
chances are a bit more of a wild card but have at least a
vicinity mention for now. With current coverage trends, believe
that KTOL, KFDY, and KMFD could have a thunderstorm at the
terminal. Storms should diminish with the loss of diurnal
heating and have trends improving later this evening. Storms
over lower Michigan this evening will progress east across the
lake and could retain as some showers overnight at KERI have a
vicinity shower mention there. The warm moist air mass will
continue into Wednesday and another round of showers and
thunderstorms in the afternoon will exist and have more vicinity
thunder mentioned late in the TAF period. Winds will be
generally south across the region with west to northwest winds
behind the lake breeze this afternoon.

Outlook...Periods of non-VFR possible with several rounds of
scattered showers and thunderstorms Wednesday through Friday.

&&

.MARINE...
Generally light, south to southwesterly flow, around 10 knots, will
persist through Wednesday. Some increased flow near 15 knots may be
possible Wednesday afternoon before decreasing back around 10 knots
by Wednesday night into Thursday. By Thursday night, a cold front
may move across the lake, which could bring northerly flow, 15 to 20
knots Friday into Saturday. Will have to monitor for any marine-
related headlines during this period if trends increase.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Sefcovic
MARINE...Kahn
Hazardous weather outlook, Jun 29, 3:50 AM EDT, 13 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
350 AM EDT Tue Jun 29 2021

LEZ061-142>149-162>169-300800-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
350 AM EDT Tue Jun 29 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-300800-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
350 AM EDT Tue Jun 29 2021

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is a marginal risk for isolated to widely scattered strong to
severe thunderstorms today, with the best chance west of I-71. The
primary threat will be damaging winds. Heavy rain and localized
flooding will be possible within any thunderstorms that develop
today.

High temperatures will be in the upper 80s to lower 90s today. The
warm temperatures combined with a humid airmass will lead to heat
indices in the mid to upper 90s this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a marginal risk for isolated to widely scattered strong to
severe thunderstorms on Wednesday, with the best chance along and
east of I-71. The primary threat will be damaging winds. Heavy rain and localized
localized flooding will be possible within any thunderstorms that
develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 29, 4:45 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
445 PM EDT TUE JUN 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLOOD            5 S PERRY               41.69N 81.13W
06/29/2021                   LAKE               OH   911 CALL CENTER

            FLOODING ON A FEW ROADS IN LEROY TOWNSHIP
            AND CONCORD. HIGH WATER SIGNS HAVE BEEN
            PLACED ON ROADS.

&&

KEC
Special weather statement, Jun 29, 4:45 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
445 PM EDT Tue Jun 29 2021

OHZ003-006>008-292130-
Wood-Ottawa-Sandusky-Lucas-
445 PM EDT Tue Jun 29 2021

...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...NORTHWESTERN
SANDUSKY...CENTRAL WOOD AND CENTRAL LUCAS COUNTIES...

At 445 PM EDT, a strong thunderstorm was located near Waterville, or
near Bowling Green, moving northeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Toledo, Bowling Green, Perrysburg, Oregon, Rossford, Waterville,
Northwood, Genoa, Woodville, Weston, Maumee, Walbridge, Pemberville,
Millbury, Haskins, Luckey, Grand Rapids, Tontogany, Milton Center and
Stony Ridge.

LAT...LON 4168 8347 4144 8330 4128 8388 4144 8388
TIME...MOT...LOC 2045Z 241DEG 16KT 4145 8366

Kahn
Special weather statement, Jun 29, 4:49 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
449 PM EDT Tue Jun 29 2021

OHZ037-047-292130-
Morrow-Knox-
449 PM EDT Tue Jun 29 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MORROW AND
KNOX COUNTIES...

At 448 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sunbury to near Fredericktown.
Movement was northeast at 15 mph.

Wind gusts up to 55 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mount Vernon, Fredericktown, Gambier, Utica, Centerburg,
Chesterville, Sparta, Waterford, Marengo, Fulton, Martinsburg and
North Liberty.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4024 8248 4027 8248 4027 8274 4028 8275
      4035 8275 4036 8286 4052 8280 4055 8258
      4055 8233 4024 8233
TIME...MOT...LOC 2048Z 238DEG 13KT 4020 8282 4044 8260

Jaszka
Special weather statement, Jun 29, 4:49 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
449 PM EDT Tue Jun 29 2021

OHZ020-031-292130-
Medina-Wayne-
449 PM EDT Tue Jun 29 2021

...A STRONG THUNDERSTORM WILL AFFECT MEDINA AND NORTHERN WAYNE
COUNTIES...

At 449 PM EDT, a strong thunderstorm was located near Lodi, or 13
miles southwest of Medina, moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Medina, Brunswick, Wadsworth, Rittman, Doylestown, Lodi, Creston,
West Salem, Chippewa Lake, Hinckley, Seville, Westfield Center,
Spencer, Gloria Glens Park, Burbank, Congress, Chippewa-On-The-Lake
and Briarwood Beach.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4099 8213 4100 8216 4110 8217 4125 8173
      4109 8169 4099 8169 4099 8166 4096 8165
      4092 8213
TIME...MOT...LOC 2049Z 256DEG 16KT 4103 8207

Kahn
Local storm report, Jun 29, 4:51 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
451 PM EDT TUE JUN 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             1 S LAGRANGE            41.22N 82.12W
06/29/2021  E0.88 INCH       LORAIN             OH   PUBLIC

            NICKEL SIZE HAIL FELL FROM 410-417 PM.

&&

KEC
Special weather statement, Jun 29, 5:09 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
509 PM EDT Tue Jun 29 2021

OHZ029>031-038-047-292200-
Holmes-Richland-Ashland-Wayne-Knox-
509 PM EDT Tue Jun 29 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
RICHLAND...SOUTHERN ASHLAND...SOUTHWESTERN WAYNE...WESTERN HOLMES AND
KNOX COUNTIES...

At 508 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Loudonville to Gambier to
Centerburg. Movement was northeast at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Wooster, Ashland, Mount Vernon, Loudonville, Fredericktown, Gambier,
Utica, Centerburg, Shreve, Danville, Killbuck, Hayesville, Glenmont,
Nashville, Butler, Perrysville, Jeromesville, Martinsburg, Gann and
North Liberty.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4024 8248 4027 8248 4028 8275 4035 8270
      4035 8265 4042 8264 4046 8261 4058 8245
      4086 8229 4087 8197 4051 8196 4045 8197
      4045 8218 4024 8220
TIME...MOT...LOC 2108Z 236DEG 23KT 4070 8227 4036 8242 4028 8268

Jaszka

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 12:31 PM EDTSpecial Weather StatementCLELake44 min
Jun 29, 1:34 PM EDTSpecial Weather StatementCLELake41 min
Jun 29, 1:46 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake44 min
Jun 29, 1:58 PM EDTSpecial Weather StatementCLEAshtabula47 min
Jun 29, 2:01 PM EDTSpecial Weather StatementCLECrawford29 min
Jun 29, 2:11 PM EDTAreal Flood AdvisoryCLEGeauga, Lake3 hr
Jun 29, 2:18 PM EDTSpecial Weather StatementCLEMarion27 min
Jun 29, 2:30 PM EDTSpecial Weather StatementCLELake45 min
Jun 29, 2:47 PM EDTSpecial Weather StatementCLEErie43 min
Jun 29, 2:51 PM EDTSpecial Weather StatementCLECrawford24 min
Jun 29, 3:08 PM EDTSpecial Weather StatementCLECuyahoga52 min
Jun 29, 3:22 PM EDTSpecial Weather StatementCLELorain53 min
Jun 29, 3:27 PM EDTSpecial Weather StatementCLECrawford48 min
Jun 29, 3:28 PM EDTSpecial Marine WarningCLE2 hr
Jun 29, 3:29 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland, Seneca, Wyandot46 min
Jun 29, 3:55 PM EDTSevere Thunderstorm WarningCLELorain, Medina50 min
Jun 29, 3:58 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot47 min
Jun 29, 4:06 PM EDTSpecial Marine WarningCLE114 min
Jun 29, 4:10 PM EDTAreal Flood AdvisoryCLECrawford, Wyandot3 hr
Jun 29, 4:14 PM EDTSpecial Weather StatementCLEMorrow46 min
Jun 29, 4:40 PM EDTAreal Flood AdvisoryCLEMorrow3 hr
Jun 29, 4:45 PM EDTSpecial Weather StatementCLEWood45 min
Jun 29, 4:49 PM EDTSpecial Weather StatementCLEKnox41 min
Jun 29, 4:49 PM EDTSpecial Weather StatementCLEMedina41 min
Jun 29, 5:06 PM EDTSevere Thunderstorm WarningCLELorain, Medina39 min
Jun 29, 5:09 PM EDTSpecial Weather StatementCLEAshland, Knox51 min
Jun 29, 5:24 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Wayne51 min
Jun 29, 5:35 PM EDTSpecial Weather StatementCLEWyandot40 min
Jun 29, 5:42 PM EDTSevere Thunderstorm WarningCLEMedina, Summit, Wayne33 min
Jun 29, 6:10 PM EDTSpecial Weather StatementCLESandusky50 min
Jun 29, 6:13 PM EDTSpecial Marine WarningCLE71 min
Jun 29, 6:36 PM EDTSpecial Weather StatementCLEMahoning, Portage, Trumbull54 min
Jun 29, 6:36 PM EDTSevere Thunderstorm WarningCLEWyandot39 min
Jun 29, 6:42 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull63 min
Jun 29, 6:43 PM EDTAreal Flood AdvisoryCLEWyandot3 hr
Jun 29, 7:05 PM EDTAreal Flood AdvisoryCLEHancock, Ottawa, Sandusky, Seneca, Wood3 hr
Jun 29, 7:05 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland, Seneca, Wyandot27 min
Jun 29, 7:29 PM EDTFlash Flood WarningCLETrumbull3 hr
Jun 29, 7:56 PM EDTSpecial Marine WarningCLE94 min

Nearby

Special Marine Warnings in Ohio, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.